MathSciNet Relay Station
MathSciNet bibliographic data
MR948199 (90e:35110) 35L65 (35B35)
Temple, Blake Weak stability in the global $L\sp 1$-norm for systems of hyperbolic conservation laws. Trans. Amer. Math. Soc. 317 (1990), no. 2, 673–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement